Alert archive / New York / Wind Chill Advisories in 2012
Wind Chill Advisory 1, NWS Binghamton, NY
NWS Binghamton, NY issued this wind chill advisory at Jan 3, 2012, 3:08 PM EST for Delaware County, Otsego County, Sullivan County, New York; Lackawanna County, Susquehanna County, Wayne County, Pennsylvania. It took effect at Jan 3, 2012, 7:00 PM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2012, 3:08 PM EST (20:08 UTC)
- In effect from
- Jan 3, 2012, 7:00 PM EST
- Expired
- Jan 4, 2012, 7:00 AM EST
- In force
- 12 hr
- Issued by
- NWS Binghamton, NY
Counties Delaware County, NY, Otsego County, NY, Sullivan County, NY, Lackawanna County, PA, Susquehanna County, PA, Wayne County, PA
The radar
The Binghamton radar (KBGM), 69 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 993 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -55 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
181 WWUS41 KBGM 032008 WSWBGM URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 308 PM EST TUE JAN 3 2012 ...DANGEROUSLY COLD WIND CHILLS ARE EXPECTED OVERNIGHT... .A NORTHWEST WIND TONIGHT WILL COMBINE WITH TEMPERATURES DROPPING INTO THE SINGLE NUMBERS TO BRING WINDS IN THE 10 TO 20 BELOW ZERO RANGE. LIGHT WINDS AND MILDER AIR WILL END THE THREAT WEDNESDAY MORNING. NYZ046-057-062-041200- /O.NEW.KBGM.WC.Y.0001.120104T0000Z-120104T1200Z/ OTSEGO-DELAWARE-SULLIVAN- INCLUDING THE CITIES OF...ONEONTA...COOPERSTOWN...WALTON... DELHI...MONTICELLO 308 PM EST TUE JAN 3 2012 ...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST WEDNESDAY. * LOCATIONS...MAINLY ACROSS THE HIGHER ELEVATIONS OF THE WESTERN CATSKILLS. * HAZARDS...COLD AIR AND WINDS CREATING DANGEROUS WIND CHILLS. * WIND CHILL READINGS...AS LOW AS 20 BELOW. * WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TIMING...OVERNIGHT * TEMPERATURES...1 TO 9 ABOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN WINDS COMBINE WITH VERY COLD TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN. THE WIND CHILL IS EXPECTED TO BE COLD ENOUGH TO CAUSE FROSTBITE IN ABOUT 30 MINUTES OR LESS...AND COULD LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$
4 follow-up statements
223 WWUS41 KBGM 040217 WSWBGM URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 917 PM EST TUE JAN 3 2012 ...DANGEROUSLY COLD WIND CHILLS ARE EXPECTED OVERNIGHT... .A NORTHWEST WIND TONIGHT WILL COMBINE WITH TEMPERATURES DROPPING INTO THE SINGLE NUMBERS TO BRING WINDS IN THE 10 TO 20 BELOW ZERO RANGE. LIGHT WINDS AND MILDER AIR WILL END THE THREAT WEDNESDAY MORNING. NYZ046-057-062-041200- /O.CON.KBGM.WC.Y.0001.000000T0000Z-120104T1200Z/ OTSEGO-DELAWARE-SULLIVAN- INCLUDING THE CITIES OF...ONEONTA...COOPERSTOWN...WALTON... DELHI...MONTICELLO 917 PM EST TUE JAN 3 2012 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... * LOCATIONS...MAINLY ACROSS THE HIGHER ELEVATIONS OF THE WESTERN CATSKILLS. * HAZARDS...COLD AIR AND WINDS CREATING DANGEROUS WIND CHILLS. * WIND CHILL READINGS...AS LOW AS 20 BELOW. * WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TIMING...OVERNIGHT * TEMPERATURES...MINUS 1 TO 8 ABOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN WINDS COMBINE WITH VERY COLD TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN. THE WIND CHILL IS EXPECTED TO BE COLD ENOUGH TO CAUSE FROSTBITE IN ABOUT 30 MINUTES OR LESS...AND COULD LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$
624 WWUS41 KBGM 040218 WSWBGM URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 918 PM EST TUE JAN 3 2012 ...DANGEROUSLY COLD WIND CHILLS ARE EXPECTED OVERNIGHT... .A NORTHWEST WIND WILL COMBINE WITH TEMPERATURES DROPPING INTO THE SINGLE NUMBERS, TO BRING WIND CHILLS TO 10 TO 20 BELOW ZERO OVERNIGHT. LIGHT WINDS AND MILDER AIR WILL END THE THREAT WEDNESDAY MORNING. NYZ046-057-062-041200- /O.CON.KBGM.WC.Y.0001.000000T0000Z-120104T1200Z/ OTSEGO-DELAWARE-SULLIVAN- INCLUDING THE CITIES OF...ONEONTA...COOPERSTOWN...WALTON... DELHI...MONTICELLO 918 PM EST TUE JAN 3 2012 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... * LOCATIONS...MAINLY ACROSS THE HIGHER ELEVATIONS OF THE WESTERN CATSKILLS. * HAZARDS...COLD AIR AND WINDS CREATING DANGEROUS WIND CHILLS. * WIND CHILL READINGS...AS LOW AS 20 BELOW. * WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TIMING...OVERNIGHT * TEMPERATURES...MINUS 1 TO 8 ABOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN WINDS COMBINE WITH VERY COLD TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN. THE WIND CHILL IS EXPECTED TO BE COLD ENOUGH TO CAUSE FROSTBITE IN ABOUT 30 MINUTES OR LESS...AND COULD LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$
971 WWUS41 KBGM 040852 WSWBGM URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 352 AM EST WED JAN 4 2012 ...DANGEROUS WIND CHILLS THIS MORNING...MAINLY HIGHER ELEVATIONS... .A WEST WIND WILL COMBINE WITH TEMPERATURES WITHIN A FEW DEGREES OF ZERO...WILL CAUSE WIND CHILLS OF 10 TO 15 DEGREES BELOW ZERO MAINLY AT HIGHER ELEVATIONS FOR A FEW HOURS EARLY THIS MORNING. PAZ039-040-044-072-041200- /O.EXA.KBGM.WC.Y.0001.000000T0000Z-120104T1200Z/ SUSQUEHANNA-NORTHERN WAYNE-LACKAWANNA-SOUTHERN WAYNE- INCLUDING THE CITIES OF...MONTROSE...SCRANTON...HONESDALE 352 AM EST WED JAN 4 2012 ...WIND CHILL ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST THIS MORNING. * LOCATIONS...SUSQUEHANNA...WAYNE...AND LACKAWANNA COUNTIES...MAINLY AT HIGHER ELEVATIONS. * HAZARDS...COLD AIR AND WIND COMBINING FOR DANGEROUS WIND CHILLS. * WIND CHILL READINGS...AS LOW AS 15 BELOW. * WINDS...WEST 5 TO 10 MPH. * TIMING...EARLY THIS MORNING. * TEMPERATURES...1 BELOW TO 4 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN WINDS COMBINE WITH VERY COLD TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN. THE WIND CHILL IS EXPECTED TO BE COLD ENOUGH TO CAUSE FROSTBITE IN ABOUT 30 MINUTES OR LESS...AND COULD LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ NYZ046-057-062-041200- /O.CON.KBGM.WC.Y.0001.000000T0000Z-120104T1200Z/ OTSEGO-DELAWARE-SULLIVAN- INCLUDING THE CITIES OF...ONEONTA...COOPERSTOWN...WALTON... DELHI...MONTICELLO 352 AM EST WED JAN 4 2012 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * LOCATIONS...MAINLY ACROSS THE HIGHER ELEVATIONS OF THE WESTERN CATSKILLS. * HAZARDS...COLD AIR AND WINDS CREATING DANGEROUS WIND CHILLS. * WIND CHILL READINGS...AS LOW AS 15 BELOW. * WINDS...WEST 5 TO 10 MPH. * TIMING...EARLY THIS MORNING. * TEMPERATURES...2 BELOW TO 5 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN WINDS COMBINE WITH VERY COLD TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN. THE WIND CHILL IS EXPECTED TO BE COLD ENOUGH TO CAUSE FROSTBITE IN ABOUT 30 MINUTES OR LESS...AND COULD LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ MDP
637 WWUS41 KBGM 041145 WSWBGM URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 645 AM EST WED JAN 4 2012 NYZ046-057-062-PAZ039-040-044-072-041245- /O.EXP.KBGM.WC.Y.0001.000000T0000Z-120104T1200Z/ OTSEGO-DELAWARE-SULLIVAN-SUSQUEHANNA-NORTHERN WAYNE-LACKAWANNA- SOUTHERN WAYNE- INCLUDING THE CITIES OF...ONEONTA...COOPERSTOWN...WALTON... DELHI...MONTICELLO...MONTROSE...SCRANTON...HONESDALE 645 AM EST WED JAN 4 2012 ...WIND CHILL ADVISORY WILL EXPIRE AT 7 AM EST THIS MORNING... WITH HIGH PRESSURE MOVING OVER THE AREA...WINDS HAVE DROPPED TO GENERALLY LESS THAN 5 MPH. ALSO...TEMPERATURES ARE BEGINNING TO RISE AS MILDER AIR MOVES INTO THE REGION. WHILE STILL QUITE COLD THIS MORNING...WIND CHILL VALUES WILL NO LONGER REACH PAST 15 DEGREES BELOW ZERO...SO THE WIND CHILL ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 AM. $$ MDP
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this wind chill advisory went out at Jan 3, 1:04 PM EST, 2 hours 4 minutes earlier.
Area forecast discussion, Jan 3, 1:04 PM EST, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 104 PM EST TUE JAN 3 2012 .SYNOPSIS... A NORTHWEST FLOW OF ARCTIC AIR ACROSS THE MILDER LAKES WILL CONTINUE LAKE EFFECT SNOW SHOWERS FOR MUCH OF THE AREA TODAY...ESPECIALLY CENTRAL NEW YORK. GUSTY WINDS WILL RESULT IN BLOWING SNOW AND LOW VISIBILITIES AT TIMES. SNOW SHOWERS WILL DIMINISH TONIGHT...BUT WIND CHILLS WILL ALSO BE BELOW ZERO INTO WEDNESDAY MORNING. A PASSING WEAK DISTURBANCE WILL BRING A CHANCE OF LIGHT SNOW TO SOME PARTS OF THE AREA WEDNESDAY INTO THURSDAY. TEMPERATURES WILL RISE TO ABOVE NORMAL FRIDAY AND SATURDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 1PM...LGT LE CONTS THIS AFTN. ADTNL ACCUMS WILL BE LGT SO HAVE LWRD POPS TO CHANCE OR LWR WITH SCT FLURRIES. TEMPS CONT TO HOLD STEADY SO LTL ADJUSTMENT NEEDED THERE. 10 AM...DRY AIR APRNTLY KILLING THE LAKE EFFECT DESPITE THE GOOD TEMP DFRNTL. LGT BANDS OF LE CONT TO DRFT ACROSS CNTRL NY SO WILL KEEP LIKELY POPS THIS AFTN WITH LGT ACCUMS...BUT HAVE DROPPED ALL FLAGS. TEMPS HAVE HELD STEADY OR EVEN DROPPED IN A FEW SPOTS THIS MRNG AS THE CAA CONTS. HAVE ADJUSTED HRLYS AND MAX TEMP AS APPROPRIATE. 700 AM UPDATE...FORECAST ON TRACK...AND BANDS CONTINUE TO SHIFT. ARCTIC AIR MASS REALLY SETTING IN NOW WITH TEMPERATURES AREAWIDE IN THE TEENS...AND WIND CHILLS OF MINUS TO PLUS 5. TEMPERATURES AND WIND CHILLS ARE PRETTY MUCH GOING TO HOLD STEADY TODAY BEFORE DROPPING INTO TONIGHT. PREVIOUS DISCUSSION... SECONDARY/ARCTIC COLD FRONT HAS FINISHED ITS DROP THROUGH THE AREA...WHICH WAS ACCOMPANIED WITH A QUICK BURST OF AN INCH OR SO OF SNOW FOR MOST LOCATIONS...NOT INCLUDING LAKE EFFECT. THE HEAVIEST ACCUMULATIONS FROM LAKE EFFECT HAS THUS FAR BEEN IN NORTHERN ONONDAGA COUNTY...INCLUDING 8.5 INCHES MEASURED IN CICERO AS OF 4 AM...AND EARLIER SEVERAL REPORTS OF 3 TO 6 INCHES AS OF ABOUT 10 PM. THE FRONT SUCCESSFULLY VEERED THE WIND TO NORTHWESTERLY...AND LAKE EFFECT BANDS ARE THUS ORIENTING ACCORDINGLY. STRONG COLD AIR ADVECTION FROM ARCTIC AIR MASS IS CREATING STEEP LAPSE RATES ACROSS THE WHOLE AREA...AND AT LEAST SCATTERED SNOW SHOWERS CAN BE EXPECTED ANYWHERE. MORE ORGANIZED LAKE EFFECT SNOW SQUALLS WILL OCCUR FOR THE LOCATIONS FAVORED BY A 310-320 WIND FLOW...ESPECIALLY ONONDAGA/MADISON/CORTLAND/CHENANGO COUNTIES WHERE LAKE EFFECT SNOW WARNING REMAINS IN PLACE FOR AN ADDITIONAL 3 TO 7 INCHES TODAY...OR STORM TOTALS OF 6 TO 12 INCHES. SEVERAL OTHER NY COUNTIES INCLUDING DOWNWIND OF FINGER LAKES...WILL PICK UP AN EXPECTED ADDITIONAL 2 TO 5 INCHES TODAY...FOR STORM TOTALS OF 4 TO 8 INCHES. LAKE EFFECT SNOW WARNING WAS DROPPED FOR ONEIDA...WITH THE WIND SHIFT NOW KEEPING MAIN SNOW BANDS TO THE SOUTH. ALSO DROPPED ADVISORY FOR STEUBEN/YATES/SCHUYLER NOW THAT LAKE ERIE MOISTURE IS NO LONGER A PLAYER THERE THANKS TO THE WIND SHIFT. WHERE WARNINGS/ADVISORIES WERE DROPPED THOUGH...1 TO 3 INCHES CAN STILL BE EXPECTED TODAY ALONG WITH GUSTY WINDS...SO CAUTION IS STILL WARRANTED FOR TRAVELERS. THE ARCTIC AIR MASS ADVECTING IN IS VERY DRY...WHICH ALONG WITH LOWERING INVERSION WILL REALLY CUT INTO THE SNOWFALL RATES THIS AFTERNOON. WITH 850MB TEMPERATURES ECLIPSING 20 BELOW ZERO CELSIUS...JUST ABOUT EVERY CLOUD WILL BE PUTTING OUT SNOW SHOWERS...THEY WILL JUST NOT BE ACCUMULATING MUCH THIS AFTERNOON. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/... DRY DIAMOND DUST SNOW SHOWERS WILL CONTINUE DOWNWIND OF LAKE ONTARIO...WITH A 320 WIND SHIFTING TO MORE OF A 290 WHILE BECOME LIGHT. ONLY EXPECTING ANOTHER INCH OR TWO OF FLUFF AT BEST FOR THE MOST FAVORED ZONES...AS INVERSION FURTHER LOWERS AND LOW DEWPOINTS TAKE THEIR TOLL. WINDS WILL SLACKEN CONSIDERABLY OVERNIGHT...BUT WITH THE COLDEST TEMPERATURES SO FAR THIS SEASON. WIND CHILLS WILL GET BELOW ZERO AREAWIDE...COLDEST IN THE CATSKILLS AND POCONOS WHICH COULD GET WELL INTO THE TEENS BELOW ZERO. A WIND CHILL ADVISORY MAY NEED TO BE HOISTED FOR MUCH OF THE AERA TONIGHT/EARLY WEDNESDAY MORNING...WITH THAT DECISION TO BE MADE TODAY. MODELS ARE STARTING TO COME INTO AGREEMENT ON A SHORTWAVE TRAVELING THROUGH THE NORTHWEST FLOW ON WEDNESDAY AFTERNOON/EVENING...BUT THERE IS DISAGREEMENT ON AFFECT ON SENSIBLE WEATHER. AIR MASS WILL BE VERY DRY...SO THERE IS SOME QUESTION AS TO WHETHER ANYTHING PRECIPITATING FROM MID LEVEL CLOUDS...WILL MANAGE TO REACH THE GROUND. I HAVE ELECTED TO KEEP POPS IN ONLY THE LOW CHANCE RANGE. IF ANYTHING MANAGES TO FALL...IT WILL BE VERY LIGHT. HOWEVER...IN THE WAKE OF THE WAVE WEDNESDAY NIGHT...CONDITIONS LOOK SOMEWHAT FAVORABLE FOR A BRIEF LAKE RESPONSE...MAINLY FOR NORTHERN ONEIDA COUNTY. AT THIS TIME...KEEPING SNOW ACCUMS THERE ONLY A COUPLE INCHES OR SO...SINCE RESPONSE WILL NOT LAST LONG...AND SOUNDINGS SHOW THAT MOST IF NOT ALL OF SATURATED LAYER WILL NOT BE AT DENDRITIC GROWTH TEMPERATURES. && .LONG TERM /THURSDAY THROUGH MONDAY/... MODELS IN AGREEMENT INTO SATURDAY THEN DIVERGE. ACTIVE PERIOD WITH MANY WEAK TO MODERATE STORMS. TEMPERATURES AT OR ABOVE NORMAL. SECONDARY COLD FRONT MOVES THROUGH THURSDAY MORNING WITH A REENFORCING SHOT OF ARCTIC AIR. WIDESPREAD SYNOPTIC SNOW SHOWERS MORPHING INTO LAKE EFFECT FOR MOSTLY CENTRAL NY. THIS IS SHORT LIVED WITH A RIDGE OF SFC HIGH PRESSURE THURSDAY NIGHT. A WARM FRONT MOVES THROUGH FRIDAY WITH STEADY MORNING LIGHT SNOW IN CENTRAL NY. THIS ASSOCIATED WITH A SFC LOW MOVING ENE FROM MICHIGAN INTO SE CANADA. AGAIN WELL NORTH OF THE CWA. 850 TEMPS RISE TO ABOVE 0 C FRI PM INTO SATURDAY. A COLD FRONT GOES THROUGH LATE SATURDAY WITH MAYBE SOME SPRINKLES OR FLURRIES. ON SUNDAY THE MODELS DO NOT AGREE. THE EURO AND CANADIAN MODELS HAVE A STORM MOVING NE ALONG THE FRONT INTO NE PA AND THE CATSKILLS WITH SNOW. THE GFS IS FASTER AND PUSHES THIS OFF THE DELMARVA COAST WELL AWAY FROM THE CWA. HPC HAS THIS STORM JUST BRUSHING THE SE COUNTIES WITH LIGHT SNOW SUNDAY INTO MONDAY. ONE STORM TO WATCH BUT GOES BY QUICKLY SO NOT EXPECTING MUCH SNOW. MONDAY NIGHT TO TUESDAY A BREAK WITH DRY MILD WEATHER AGAIN. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... COLD NW FLOW CONTINUES THIS AFTN INTO THE EVNG HRS BUT WILL BE WEAKENING LATE TNGT AS WINDS BACK TO A MORE WRLY DIRECTION. XPCT MVFR CIGS AND -SHSN TO CONTINUE THIS AFTN AND EVNG ACRS CNTRL NY AFFECTING SYR/ITH/BGM. THIS BAND OF MVFR CIGS IS XPCTD TO LIFT NWD INTO ONON/MADISON COUNTIES AFTER 06Z...AND MAY HAVE THE POTNL TO PRODUCE MVFR CIGS AT RME LATE TNGT/EARLY WED MRNG. OTRW...UPR CI DECK WILL SPREAD ACRS THE RGN LATE...LOWERING TO AN OVC ALTO- STRATUS DECK ON WED MRNG. APRCH OF WMFNT MAY TRIGGER SOME -SHSN BY 18Z. WINDS THIS AFTN N TO NW 10-20 KTS...DIMINISHING T0 5-10 KTS THIS EVNG...BECMG SWLY 5 -10 KTS ON WED MRNG. .OUTLOOK... WED NGT - SUN...PERIODS OF MVFR VSBYS/CIGS DUE TO A COMBINATION OF FAST MOVG DISTURBANCES AND LAKE ENHANCED PCPN. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...DGM/MDP NEAR TERM...DGM/MDP SHORT TERM...MDP LONG TERM...TAC AVIATION...
Hazardous weather outlook, Jan 3, 9:34 AM EST, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 934 AM EST TUE JAN 3 2012 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-041445- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 934 AM EST TUE JAN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. WIND CHILL VALUES MAY BE LOW ENOUGH FOR A WIND CHILL ADVISORY TONIGHT INTO WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Chill Advisories in New York, 2012Wind Chill Advisories in Pennsylvania, 2012Every wind chill advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.